Journal of Applied Mathematics

Existence of Almost-Periodic Solutions for Lotka-Volterra Cooperative Systems with Time Delay

Kaihong Zhao

Full-text: Open access

Abstract

This paper considers the existence of positive almost-periodic solutions for almost-periodic Lotka-Volterra cooperative system with time delay. By using Mawhin’s continuation theorem of coincidence degree theory, sufficient conditions for the existence of positive almost-periodic solutions are obtained. An example and its simulation figure are given to illustrate the effectiveness of our results.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 270104, 14 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.jam/1355495139

Digital Object Identifier
doi:10.1155/2012/270104

Mathematical Reviews number (MathSciNet)
MR2923367

Zentralblatt MATH identifier
1248.34129

Citation

Zhao, Kaihong. Existence of Almost-Periodic Solutions for Lotka-Volterra Cooperative Systems with Time Delay. J. Appl. Math. 2012 (2012), Article ID 270104, 14 pages. doi:10.1155/2012/270104. https://projecteuclid.org/euclid.jam/1355495139


Export citation